Differential and Integral Equations

On the asymptotic behaviour of the eigenvalues of a Robin problem

Daniel Daners and James B. Kennedy

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We prove that every eigenvalue of a Robin problem with boundary parameter $\alpha$ on a sufficiently smooth domain behaves asymptotically like $-\alpha^2$ as $\alpha \to \infty$. This generalizes an existing result for the first eigenvalue.

Article information

Differential Integral Equations, Volume 23, Number 7/8 (2010), 659-669.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35P15 35B40 35J05


Daners, Daniel; Kennedy, James B. On the asymptotic behaviour of the eigenvalues of a Robin problem. Differential Integral Equations 23 (2010), no. 7/8, 659--669. https://projecteuclid.org/euclid.die/1356019189

Export citation